Ok about a year ago maybe more a small small red mark appeared on my leg. I thought nothing of it.. it grew to about the size of a dime then I switched jobs. wore long socks and pants all the time..paid no mind to it.. now it has grown to the size of atleast a quarter and there is a new mark forming above it that is about the size of a dime.. It seems like now it is increasing more rapidly. it kind of resembles a circle but not completely it is like tiny tiny red dots all grouped together to make a red mark. It is not raised and It does not itch or cause any irritation.. The mark is on my inner right leg right on my calf.. My main concern is that it is nothing serious.. like an hiv rash or something like that that I would die from.. I know it sounds stupid but im 20 and things like that make me nervous.. I provided some pictures so maybe you guys can help me out. also I would see a doctor but with the economy and no med insurance its tough to drop that kind of money for something that may not be serious.
First of all rest assured as it does not look like a serious disorder like HIV.From the symptoms and pictures,it can be either pityraisis rosea,rash due to friction rub with clothes,sweat dermatitis or eczema.
You may try calamine lotion on the rash.You should also maintain hygiene and try to keep the area clean and dry, wear loose-fitting cotton clothing. Also use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics.You can also use a barrier cream with zinc oxide paste or calamine lotion or a mild steroid cream like dermacort on the rash. If the rash is itchy,you can take some antihistaminic like benadryl or Claritin.
If the rash persists then it will be best to get it evaluated from a dermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional dobts.Kind regards.
thanks for the reply.. does it look like rosea? cause i had rosea on my chest and back along time ago but i put perscription dandruff shampoo on it and it went away. its never been back since.. the rosea on my body looked different then this though.. hmm maybe its just different because its on my leg. Like I said thanks so much for the reply!
Did you ever find out what this was? i think i have the same thing. I went to the doctor and they are stumped. They gave me 3 kinds of creames to try and nothing. They dont bother me at all. No symptom whatsoever other than the fact that they looks ugly.
Did you ever find out what it was? I'm pretty sure I have the same exact thing, on my inner calf as well. I had a golf ball sized circle rash that looked just like yours on my leg, and all of the sudden I noticed similar small rashes on my other leg, and became concerned. It's not raised or scaly and does not itch at all, just like yours. I'm very curious as to what it could be... anyway, hope yours has healed and hope you found out what it was!
OMG..ALL OUR STORIES SOUND THE SAME I'M 51 YRS. OLD AFRICAN AMERICAN WOMAN & OVER THE SUMMER OF 2011 I STARTED GETTING SEVERAL SMALL RED/PURPLE MARKS ON THE FRONT OF MY RIGHT LEG ONLY & A RED MARK ON MY RIGHT THIGH ABOVE MY KNEE & THEY DON'T ITCH AT ALL THERE JUST THERE AND I SAW MY DR. ABOUT THE RED MARKS AND SHE DIDN'T NO WHAT IT WAS AND SHE TOLD ME TO SEE A DERMATOLOGIST AS WELL SO I WILL BE SEEING ONE SOON SO I HOPE SHE WILL GIVE ME SOMETHING THAT WILL MAKE THE RED SPOTS GO AWAY BEFOR SHORT SEASON GETS HERE...I JUST WANT THEM GONE..SO AS SOON AS I FIND OUT WHAT THE DERMA. SAID I WILL LET ALL NO!!!!!!
FOR ANYBODY WHO HAS RED MARKS ON THERE LEG/LEGS I SAW MY DERMATOLOGIST & SHE TOLD ME THAT THE RED MARKS CAME FROM HAVING DRY SKIN & THE BLOOD VESSELS COMING TOWARD THE SKIN SO SHE GAVE ME A PERSCRIPTION FOR "TRIAMCINOLONE ACETONIDE OINTMENT USP 0.025% THAT I PUT ON THE RED MARKS 3 TO 4 TIMES DAILY PLUS I USE MOISTURING CREAM TWICE DAILY" AND SHE TOLD ME IT MIGHT TAKE ABOUT 1 OR 2 MONTHS FOR THE RED MARKS TO GO AWAY AND I HAVE NOTICED THE RED MARKS GOING AWAY VERY SLOWLY BUT NOT FAST ENOGH FOR ME....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.